# SDR 2001FA0000179

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N737MP
- Make and model: Cessna 172N
- Aircraft serial: 17269524
- Engine: Lyc O320*
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 05521644
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED:  DURING ANNUAL INSPECTION, CARBURETOR AIR BOX OUTLET/INLET FOR CARBURETOR HEAT SWEDGED ONTO AIR BOX.  ROUND METAL FLANGE VIBRATING AND CHAFING WHERE SWEDGING DONE.  GETS LOOSE AND CHAFES ITSELF TO PIECES.  COULD EVENTUALLY BREAK, ALLOWING HOSE TO FALL OFF AND CARBURETOR TO INGEST THIN PIECES OF METAL.
